MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Edema (1820); No Code Available (3191)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2017 indicate the patient received a left total knee replacement due to end stage osteoarthritis.The patella was resurfaced and depuy cement x2 was utilized.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2018 indicate the patient received a left total knee revision due to loose tibial component, severe femoral bone defect with femoral bone cyst, synovitis and effusion.Depuy implants and cement was utilized at the revision surgery.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2017, dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE PS FEM LT SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9991681
Report Number1818910-2020-11225
Device Sequence Number3896637
Product Code JWH
UDI-Device Identifier10603295041603
UDI-Public10603295041603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number1504-10-103
Device Catalogue Number150410103
Device Lot Number7886070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE PS FEM LT SZ 3 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE PS FEM LT SZ 3 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR